← Return to After effects of heavy antibiotics

Discussion
bborth (@bborth)

After effects of heavy antibiotics

Digestive Health | Last Active: Oct 10, 2019 | Replies (39)

Comment receiving replies
@beachbum80

I have what my gp calls steroid induced myopathy. I developed after an autoimmune attcc

Jump to this post


Replies to "I have what my gp calls steroid induced myopathy. I developed after an autoimmune attcc"

Sorry I messed up with my note but to continue, I was treated with heavy doses of prednisone for eighteen months I was sent to a neurologist who examined my arms and legs and told me that I had very bad damage to many of my nerves and that is all. He said he would send a report to my gp and he told her what he told me. I wasn’t given any further instructions as to what could be done or what my future holds for me. I know that I must advocate for myself but I am at lose of what type of doctor I should see. I was doing rather until January of this year with the occasional use of my walker but in January I started to have pain at the top of my left leg way deep in the groin area and I have deteriorated to the point I require the walker to take a step at all. I feel I was set adrift by the medical community and I am truly stumped. When your nerves are affected by drugs your outlook is grim.

What steroid were you on that caused this? And, what are your symptoms and treatment?